# SDR SWIA2020021848606

- Difficulty date: December 20, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 323
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FORMER F/S 323.963 TOFOM FOUND QTY 2 ATTACHEMENT CLEATS EXFOLIATED   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED QTY 2 NEW CLEATS IAW CRJ 900 SRM, COMPLETED FORM M-337.
